# SDR USAA2012041100005

- Difficulty date: April 7, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 37,171 hours, 15,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00269202
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY E EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT.  OPS CHECKED GOOD.
